• seeking happiness seeking happiness
    October 22, 2009
    will lithium and clonopin help with my anger and mood swings..I am feeling out of control ..stressed
    seeking happiness seeking happiness
    October 22, 2009

    I am having feelings of severe anger and not able to control it, this is due to a past breakdown I had in which I belived was under control, this is now the first time I have been this stressed out in yrs and am now feeling like I did back then. I was given lithium, clonopin and deprakoke and would like to know if I start taking lithuim along with the clonopin again if my feelings of anxiety, anger and lack of control with disapate? I find it very hard to get over certain situations that cause me pain(emotional), I should be able to get passed certain things and cannot and is causing my life to remain in caious.

    any suggestions/help.

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • dark  angel October 23, 2009
    dark  angel
    October 23, 2009

    the prob is you need therapy and need to do some of the work yourself.  the meds are a tremendous help.  for me, anger was a huge issue!!!  it took a long time for me to get over it and i still don't think i am over it.  when i get angry i get very aggressive and destroy things.  it is hard to resist...esp with the voices being so strong.  anyway you depakote will help stop the nerves.  and lithium with  help with the swings it will slow them down.  the clonopin will also help with it it will relax you some.  so take the meds!!! they still help me.  i am on lamictal, seroquel, haldol, and abilify.  Frown today i hate being bipolar.

    darkangel 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.